# SDR NACA2022082500001

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 85,267 hours, 14,387 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON CLIMB AT 2000 FT, LH HPSOV EICAS MESSAGE, STAYED ON THROUGH CLIMB UNTIL WE STOPPED CLIMBING AT 22000 FT PER QRH. WE RETURNED SO AS NOT TO ENTER ETOPS. PERFORMED BITE TEST IAW AMM 36-23-00 NO DEFECTS NOTED OPS CHECK GOOD.
